# SDR SWAA042639

- Difficulty date: September 11, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 54,118 hours, 50,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 6550573
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND L2 DOOR LOWER GATE CRACKED.  REMOVED AND REPLACED LOWER GATE PER MM.
